MAUDE Adverse Event Report: MEDIVATORS INC. CENTRISOL ACID CONCENTRATE

MEDIVATORS INC. CENTRISOL ACID CONCENTRATE
Model Number SB-352
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris is not the manufacturer of the centrisol acid concentrate subject of the reported event.Steris has notified the manufacturer, rockwell medical, of the reported event to internally investigate and evaluate for reportability.Steris is submitting this report solely in response to the received medwatch.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch mw5159069 that "concern about look alike labels for dialysis acid solutions from outset medical.The 2k and 3k acid baths have the same white writing on otherwise identical red background labels.It would be easy to mix up the solutions during storage and create a possible error." no report of injury.

Brand Name
CENTRISOL ACID CONCENTRATE
Common Device Name
CENTRISOL ACID CONCENTRATE
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20480232
Report Number2150060-2024-00055
Device Sequence Number15555067
Product Code FKQ
UDI-Device Identifier00677964044281
UDI-Public(01)00677964044281(17)230705(10)591951
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSB-352
Device Lot Number(10)591951
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/18/2024
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown